How Do You Stop Nausea When Taking Antibiotics
Many people will complain of stomach upset or nausea while taking the antibiotics, which can usually be relieved simply by taking the antibiotics with food. This does not seem to have been your case, however, since you did fine while on the pills and are only now feeling nauseous. See a doctor who can help Find Primary care doctors near you Drink - Avoid drinking too much liquid with your meals, and drink slowly between meals to prevent triggering nausea. Take small sips of lemon water or suck on ice chips to reduce nausea. Rest - Let your stomach settle after meals.
Avoid vigorous activity for 30 minutes or so, but do not lie down right after eating. Read a book or magazine to keep your mind occupied. Ask your doctor or pharmacist for tips on how to feel better while your body fights off an infection. Do your best to stay healthy and keep others healthy. There are steps you can take to avoid getting yourself and others sick, including: Clean your hands. Cover your mouth and nose when coughing or sneezing. Stay home when you’re sick.